# SDR WX0A2022081274202

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 27,519 hours, 16,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 868063
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BATTERIES 11WL 12WL 13WL FAILED EPSU BATTERY CAPACITY TEST / REMOVED AND REPLACED BATTERIES AT 11WL 12WL AND 13WL WITH NEW IAW AMM 33-51-38"
